# SDR USAA960699

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Cracked
- Location: Station 639
- Part time: 59,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 CHECK, FOUND SEVERAL CRACKS BETWEEN STATION 639 AND STATION 737.  SPLICED IN LONGERON FROM STATION 639 TO STATIO N737 PER SRM 53-02 FIG 2.  (M)
